# SDR SWAA2022020333858

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,036 hours, 8,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY SIDE SHIELD STA 847-867; RBL20; WL162 / REMOVED CORRODED SHIELD AT STA 847-867 RBL 20 WL162 IAW SRM 31-40-02-0G-0; FOUND TO BE OUT OF LIMITS DUE TOO NO LIMITS IN SRM; LOCATED & DRILLED NEW SHIELD P/N 146A8127-10 IAW SRM 51-40-05-0G-0; INSTALLED SHIELD IAW SRM 51-40-02-0G-0 & DWG #146A0081 81146U 11/1/17
